# SDR C8GA20090003

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 60,218 hours, 32,272 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: H1010261
- Part serial: E1796
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2715 FROM IAH TO TOL.  DURING CLIMB OPERATION WHEN RETRACTING THE FLAP FROM 5 DEGREES TO 2 DEGREES THE NR 4 L/E FLAP AMBER LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITH OUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED.  REMOVED AND REPLACED THE NR 4 L/E FLAP POSITION SWITCH, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
